FIBER QUADRISECANTS IN KNOT ISOTOPIES



Fiedler, T and Kurlin, V ORCID: 0000-0001-5328-5351
(2008) FIBER QUADRISECANTS IN KNOT ISOTOPIES. JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, 17 (11). 1415 - 1428.

[img] Text
quadrisecants-knots.pdf - Accepted Version

Download (797kB)
Item Type: Article
Uncontrolled Keywords: Knot, braid, isotopy, fiber quadrisecant, fiber extreme secant, writhe, trace graph, 1-parameter approach, higher order Reidemeister theorem
Depositing User: Symplectic Admin
Date Deposited: 14 Dec 2016 15:47
Last Modified: 20 Aug 2021 02:11
DOI: 10.1142/S0218216508006695
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3004873